Activity

  • ginnienew posted an update 1 week, 1 day ago

    After a couple of lapses and knowing that I have a pretty stressful time ahead of me in the next few weeks I decided to start taking the antabuse that I was keeping “just in case” I thought I needed it. After a couple of weeks I became totally exhausted and couldn’t get out of bed for 2 days. I was sweating a lot and got a nasty red rash in my armpits. I stopped taking it a couple of days ago and the rash has gone down and I feel more lively again. I’ve made an appointment with my doctor, but just wondered if anyone here has had a similar experience and whether it went away over time.

    • @ginnienew, I have never taken it but know that skin care products or anything that contains alcohol can cause a reaction and that sweating and exhaustion are very common symptoms of detoxing that typically last for a few days. Wise to consult your DR either way!

    • @janus2 from memory I think you took it Antabuse did you have any reactions

Living Sober by NZ Drug Foundation is licensed under a Creative Commons Attribution 4.0 International License. Built with love by Bamboo Creative and powered by Flywheel. 2019.

Forgot your details?

Create Account